On a Category Related to the Kalman Algebra of a Linear Control System
Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1533-1539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_11_a10,
author = {N. I. Osetinskii and O. O. Vasil'ev and F. S. Vainshtein},
title = {On a {Category} {Related} to the {Kalman} {Algebra} of a {Linear} {Control} {System}},
journal = {Differencialʹnye uravneni\^a},
pages = {1533--1539},
year = {2005},
volume = {41},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_11_a10/}
}
TY - JOUR AU - N. I. Osetinskii AU - O. O. Vasil'ev AU - F. S. Vainshtein TI - On a Category Related to the Kalman Algebra of a Linear Control System JO - Differencialʹnye uravneniâ PY - 2005 SP - 1533 EP - 1539 VL - 41 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_11_a10/ LA - ru ID - DE_2005_41_11_a10 ER -
N. I. Osetinskii; O. O. Vasil'ev; F. S. Vainshtein. On a Category Related to the Kalman Algebra of a Linear Control System. Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1533-1539. http://geodesic.mathdoc.fr/item/DE_2005_41_11_a10/